MathSciNet Relay Station
MathSciNet bibliographic data
MR862049 53C20 (53A40 53C21 53C22 58G30)
Strichartz, Robert S. Sub-Riemannian geometry. J. Differential Geom. 24 (1986), no. 2, 221–263.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement